# SDR 20001012SH025

- Difficulty date: August 22, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N1015E
- Make and model: Beech 58
- Aircraft serial: TH1776
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Stuck
- Location: Nr 3 Cylinder
- Part time: 17 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE LOST OIL PRESSURE, STARTED RUNNING ROUGH, AND OWNER SHUT ENGINE DOWN AND FEATHERED IT.  AFTER FURTHER EVALUATION, NR 3 CYLINDER PISTON WAS NOT MOVING IN CYLINDER.  ENGINE REMOVED AND SENT TO TCM FOR TEAR DOWN.  NO DAMAGED SUSTAINED TO AIRCRAFT, PILOT LANDED WITH NO INCIDENT.  (X)
